A Geometrical Characterization of Choquet Simplexes.

Herbert Höllein

Mathematische Zeitschrift (1978)

  • Volume: 160, page 249-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Höllein, Herbert. "A Geometrical Characterization of Choquet Simplexes.." Mathematische Zeitschrift 160 (1978): 249-254. <http://eudml.org/doc/172679>.

author = {Höllein, Herbert},
journal = {Mathematische Zeitschrift},
pages = {249-254},
title = {A Geometrical Characterization of Choquet Simplexes.},
url = {http://eudml.org/doc/172679},
volume = {160},
year = {1978},

AU - Höllein, Herbert
TI - A Geometrical Characterization of Choquet Simplexes.
JO - Mathematische Zeitschrift
PY - 1978
VL - 160
SP - 249
EP - 254
UR - http://eudml.org/doc/172679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.